# SDR SWAA2025092611931

- Difficulty date: September 5, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 70,487 hours, 42,125 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON ACCESS PANEL 193B BODY FAIRING AT FUSELAGE EXTERIOR.  REPAIRED ACCESS PANEL 193B IAW SRM 51-70-05-2R-8 REPAIR 8.
